# SDR CALA0200098

- Difficulty date: February 25, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 49,527 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN SHEAR WEB UPON REMOVAL OF UPPER ANGLE AT STA 380-400, BL 0. THE WEB WAS REMOVED AND REPLACED IAW SRM 51-10-02.
